# SDR IXXA00136S

- Difficulty date: September 11, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND A TEMPORARY REPAIR ON FUSELAGE FRAME STATION 340.  REPAIR ACCOMPLISHED, REMOVAL OF TEMPORARY REPAIR, FABRICATION AND INSTALLATION OF REPAIR DOUBLERS IAW THE DOUGLAS SRM AND ENGINEERING DRAWING R12-R04.
